MAUDE Adverse Event Report: Abbott Medical CARDIOMEMS PATIENT ELECTRONIC SYSTEM; System, Hemodynamic, Implantable

Abbott Medical CARDIOMEMS PATIENT ELECTRONIC SYSTEM; System, Hemodynamic, Implantable
Model Number CM1100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
This report is to advise of an incidental finding during product analysis confirming physical damage to the cardiomems i3 printed circuit board.Damaged area with a hole was discovered on a conductor on the i3 printed circuit board.Damage resulted in potential for exposed low voltage components.
 
Additional Manufacturer Narrative
After performing multiple diagnostic tests and observing multiple failures, the unit was disassembled for further inspection.During disassembly, a damaged area with a hole was discovered on the pcb board.The damaged conductor was identified at u34.A standard power supply was connected to the unit.The unit was powered on with no sparking or thermal issues observed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.

Brand Name
CARDIOMEMS PATIENT ELECTRONIC SYSTEM
Common Device Name
System, Hemodynamic, Implantable
Manufacturer (Section D)
Abbott Medical
387 nerem st nw suite 500
atlanta GA 30313
Manufacturer (Section G)
Abbott Medical
387 nerem st nw suite 500
atlanta GA 30313
Manufacturer Contact
fredric gold
168 middlesex turnpike
burlington, MA 01803
+1(651)756-5400
MDR Report Key50478828
Report Number3004936110-2026-01508
Device Sequence Number15995791
Product Code MOM
UDI-Device Identifier05414734509800
UDI-Public(01)05414734509800(10)5767151
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCM1100
Device Catalogue NumberCM1100
Device Lot Number5767151
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age82 YR
Patient SexUnknown